Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nijenhius infinity and contractible dg manifolds
Stockholm University, Faculty of Science, Department of Mathematics.
2005 (English)In: Compositio Mathematica, ISSN 0010-437X, Vol. 141, 1238-1254 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 141, 1238-1254 p.
Keyword [en]
operad, homotopy, geometry
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-12723OAI: oai:DiVA.org:su-12723DiVA: diva2:179243
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.journals.cambridge.org/action/displayAbstract?fromPage=online&aid=331605

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf